# SDR 07FDEA04786

- Difficulty date: November 14, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: 65C80736690
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 1L DR CUT OUT LWR HINGE UPPER STOP PLATE SUPPORT CASTING IS CORRODED AT FASTENER HOLE, BS 307, STR 13R, WL 238.  REMOVED FITTING RER  SRM 51-30-2, SENT TO HAVE NEW CASTING MATCHED DRILLED UP FOR BEARING PLATED AND INTO PLACE PER SRM 51-30-5 PG 1,2.  INSTALLED FITTING PER SRM 51-30-2.
